화학공학소재연구정보센터
IEEE Transactions on Automatic Control, Vol.63, No.12, 4405-4412, 2018
Necessary Stability Conditions for Linear Difference Equations in Continuous Time
A study on the stability of continuous-time difference equations is presented. Based on the construction of the analogous of the delay Lyapunov matrix for this class of equations. a complete type Lyapunov-Krasovskii functional is proposed, that allows to present necessary stability conditions. Examples are given throughout the paper to illustrate these conditions.